# SDR EIAA20090061

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 105,915 hours, 24,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2710-2720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 2710-2720 CROWN AREA BULDGE.  CORRECTIVE ACTION- FUSELAGE SKIN BULDGE AREA AT STA. 2710-2720 STR. L2 TO STR. L1 TRIMMED OFF AND REPAIRED AS PER SRM 53-30-03 FIG 4.
